# SDR ASOA2014121011859

- Difficulty date: December 6, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 34,189 hours, 31,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT PASSENGER DOOR INOPERATIVE.  R & R THE LIGHT IAW AMM 33-51-19.  OPS CHECKED GOOD.
